# SDR UHLA201609020431

- Difficulty date: September 2, 2016
- Submitted: September 6, 2016
- Operation: Air carrier
- Aircraft: N870RW
- Make and model: Emb ERJ 170-100 LR
- Aircraft serial: 17000138
- Aircraft time: 23,599 hours, 17,550 cycles
- System (JASC): 5297 · Door System Wiring
- Part: Connector
- Condition: Loose
- Location: L2 Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

L2 SERVICE DOOR CYCLES BETWEEN GREEN CLOSED INDICATION TO A YELLOW CIRCLE WITH BLACK X AND THEN TO RED OPEN INDICATION WITH ASSOCIATED EICAS MESSAGE.  FOUND CONNECTOR PLUG LOOSE.  RESECURED IT IAW AMM 52-12-00.  OPS CHECK GOOD.  ALSO CLEANED CONNECTOR IAW SWPM 20-61-20.
